# SDR 99ZZZX2394

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6233Z
- Make and model: Cessna TU206G
- Aircraft serial: U20606195
- System (JASC): 2140 · Heating System
- Part: Heat Exchanger
- Part number: K1250860M203
- Condition: Cracked
- Location: Cabin Heat
- Part time: 296 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAT EXCHANGER IS PART OF COMPLETE KINLEY WELDING, INC., EXHAUST SYSTEM INSTALLED UNDER STC SA5010NM AND STC SE5009NM. THE HEAT EXCHANGER HAS HEAT TRANSFER STUBS WELDED TO ITS OUTER SURFACE FOR WARMING AIR FOR CABIN HEAT.  TWO OF THESE STUDS WERE FOUND CRACKED LOOSE FROM THE EXCHANGER BODY DUE TO CRACKS IN THE BODY AROUND THE BASES OF THE STUDS.  THE CRACKS OPENED UP ALLOWING EXHAUST GAS TO BLEED INTO THE HEATED CABIN AIR.
